# SDR CALA9701432

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11611140
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,468 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED L-1 DOOR SLIDE ASSEMBLY IN ACCORDANCE WITH MM 25-61-311.
